-
Order Details
1
-
Confirm
2
Article Details
- Journal Title
- Mathematical Problems in Engineering
- Volume
- 2015
- Article Title
- Fault-Tolerant Control for Networked Control Systems with Limited Information in Case of Actuator Fault
- List of Authors
-
- Wang Pei-liang
- Li Zu-xin
- Chen Hui-ying
- Article ID
- 785289
- Article Type
- Research Article
- No. of Pages
- 7 Pages
- Corresponding Author
- Wang Yan-feng
- Additional Authors
Invoice Details
- Invoice Issue Date
- 21 September 2023
- Type of Reprints
- Colored, Covered
- Invoice Ref. No.
- Terms
- Payable upon Receipt
Charges
- No. of Copies
- Reprints Charges
- 0.00
- Total
- $